# SDR MASA2010050500455

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 28,251 hours, 21,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP ROD BROKEN.  PLACED ON MEL, PAX DOOR LOWER STEP ROD BROKEN.  REMOVED AND REPLACED BOTTOM STEP ASSY, OPS CHECK GOOD.
